Yeah, it’s crazy how many strange medical issues exist. Thank you for your input.Honestly, if the person decides the steroids are not worth it, they can and should stop taking them. Since the person is a Christian, they should be perfectly able to sense the Holy Spirit guiding in this matter.
I am so sorry to hear that something this devastating can even happen to someone.
Yes, sometimes the cure feels worse than the disease. You remain in my prayers. May God continue to strengthen you and give you rest!!I take 4 moderately toxic medications for bipolar disorder. They take a lot out of me but it was worse being sick. If I stopped them I would likely kill myself within a year.
They make me tired, weak, mess with my heat tolerance which means I have to be careful on the Bible Handouts, Cause upset stomach, severe nausea, headaches, etc. But as I see it I have no choice. I can't do any evangelism if I'm dead.